# SDR AALA20011537

- Difficulty date: July 12, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-216
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SEAT TRACKS NR 5 AT BS 200-216.  INSTALLED STRAP PER AARD 53-20-00-13 AFTER REMOVAL OF CORROSION THEN TREATED, PRIMED AND PAINTED.  (M)
